izpis_h1_title_alt

The Alexander polynomial of links in lens spaces
Horvat, Eva (Author), Gabrovšek, Boštjan (Author)

.pdfPDF - Presentation file, Download (488,45 KB)

Abstract
We show how the Alexander polynomial of links in lens spaces is related to the classical Alexander polynomial of a link in the 3-sphere, obtained by cutting out the exceptional lens space fiber. It follows from this relationship that a certain normalization of the Alexander polynomial satisfies a skein relation in lens spaces.

Language:English
Keywords:links in lens spaces, links in 3-manifolds, Alexander polynomial, skein relation
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2019
Number of pages:str. 1-28
Numbering:Vol. 28, no. 8
UDC:515.162
ISSN on article:0218-2165
DOI:10.1142/S0218216519500494 Link is opened in a new window
COBISS.SI-ID:18686041 Link is opened in a new window
Views:118
Downloads:75
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Journal of knot theory and its ramifications
Shortened title:J. knot theory ramif.
Publisher:World Scientific
ISSN:0218-2165
COBISS.SI-ID:3996249 This link opens in a new window

Secondary language

Language:Slovenian
Title:O Aleksandrovem polinomu spletov v lečastih prostorih
Abstract:
Pokažemo, kako je Aleksandrov polinom spletov v lečastih prostorih povezan s klasičnim Aleksandrovim polinomom spleta v 3-sferi, ki ga dobimo, če izrežemo izjemno vlakno lečastega prostora. Iz te povezave sledi, da normalizacija Aleksandrovega polinoma v lečastem prostoru ustreza premenjalni relaciji.


Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back